Singular points of two-dimensional linear total differential equations with constant coefficients
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1633-1636
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a28,
author = {B. A. Shcherbakov},
title = {Singular points of two-dimensional linear total differential equations with constant coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1633--1636},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a28/}
}
TY - JOUR AU - B. A. Shcherbakov TI - Singular points of two-dimensional linear total differential equations with constant coefficients JO - Differencialʹnye uravneniâ PY - 1986 SP - 1633 EP - 1636 VL - 22 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_9_a28/ LA - ru ID - DE_1986_22_9_a28 ER -
B. A. Shcherbakov. Singular points of two-dimensional linear total differential equations with constant coefficients. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1633-1636. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a28/